Twitching Eyes?

shellishelli Member Posts: 42
edited September 2016 in Metastatic breast cancer

Hi Ladies - I am on a cocktail of Docetaxel, Herceptin and Perjeta - and I am just wondering if anyone is on the same - and also if any one on any combination of chemo cocktail get really bad twitching eyes?  I have had radiation on a fractured shoulder and tumors behins the eyes as well. If anyone knows anything or has any remedies, people might stop think i am winking at them all the time! 

xx

Tagged:

Comments

  • ejacintaejacinta Member Posts: 15
    edited March 2015

    hi there shelli

    i am not on your cocktail- but in the past when i've had twitching eyes - i have eaten a banna or advocado  (something about magnesium) - so I dont know if this will help at all- just thought I'd give you a response- as i see others wiser than me, havent seen the message yet.

    http://www.healthaliciousness.com/articles/foods-high-in-magnesium.php

    good luck with it all. Hope the winking at people has produced positive responses!

    xxx

    Jacinta

  • MaggiemawMaggiemaw Member Posts: 39
    edited March 2015

    Hi Shelli,

    Sorry I can't help you with dry eyes. I have the opposite with one eye that produces tears and also runny nose particularly in aircon.  i'm sure people think I'm crying.

    This is a good place to get helpful info. Have u asked yr Onc abt it. He/she might suggest a visit to an eye specialist. It must be a real nuisance for you. Hope you get some helpful hints here.

    Love, maggie xxoo

     

  • GeeGeeGeeGee Member Posts: 7
    edited March 2015

    hi Shelli

    I've just started the Hercepton/Perjeta mix with Taxotere and my left eye twitches a lot. I thought it may be from being tired, but with all drugs there are side effects and I suppose this is just one of those side effects, but everything should be brought up with your oncologist. They are there to iron out the side effects, but having a good herbalitst or natropath is another great pathway for knowledge in the health field. They can have wonderful remedies for most symptoms and finding one that has a knowledge of breast cancer is most beneficial. I know one in Adelaide if anyone wants to have an appointment with her, she was a nurse and goes to all the Breast Cancer conferences throughout Australia and is up to date with all the latest information.

    Good luck.

    kind regards

    GeeGee

  • GeeGeeGeeGee Member Posts: 7
    edited March 2015

    hi Shelli

    I've just started the Hercepton/Perjeta mix with Taxotere and my left eye twitches a lot. I thought it may be from being tired, but with all drugs there are side effects and I suppose this is just one of those side effects, but everything should be brought up with your oncologist. They are there to iron out the side effects, but having a good herbalitst or natropath is another great pathway for knowledge in the health field. They can have wonderful remedies for most symptoms and finding one that has a knowledge of breast cancer is most beneficial. I know one in Adelaide if anyone wants to have an appointment with her, she was a nurse and goes to all the Breast Cancer conferences throughout Australia and is up to date with all the latest information.

    Good luck.

    kind regards

    GeeGee

Sign In or Register to comment.